Fertility Friends Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
406 Posts
Discussion Starter · #1 ·
Hi Ruth, or any girls that wish to answer ::)

I'm currently on my 2ww and feel very bloated I'm on day 3, this morning I had some diarrhoea
sorry to (tmi). I know the side affects of cylogest are diarrhoea. Has anyone else experienced this and is it a common side effect of the pessary? Im a little concerned it will interfere with my2ww.

Any comments appreciated.

Take Care
Spirit
 

·
Registered
Joined
·
1,466 Posts
hi spirit i to have taken cyclogest and have had diarrhoea so dont worry its just what happens, however if you get really bad ring your clinic good luck sunny24 xx ^reiki^ ^reiki^ ^reiki^
 

·
Registered
Joined
·
1,212 Posts
Hi Spirit,
Most women seem to suffer from constipation, though like you and sunny24 I too suffered some very "loose motions"  and a little diarrhoea (sorry if tmi). One piece of advice my clinic gave me, is that if you open your bowels within an hour of cyclogest (if using back entrance), then insert another one, to ensure you get enough progesterone.

Keep up the fluids too. At least 3 litres per day.

Good luck
 

·
Registered
Joined
·
1,622 Posts
Yep I had diarrohea to, but only when inserting it rectally, it seemed to calm down when used vaginally.

Good luck with your waiting.

Sue
 

·
Registered
Joined
·
406 Posts
Discussion Starter · #5 ·
Ahhhh Thanks Girls for getting back to me bless,

Lucky I only had once spout this morning, I am putting them in vaginally, how nice!!!!

I dont feel so alone now in my journey.. ^Exercise!2^. Been drinking lots so that should help,
thanks for the advice lorri.

You all take care, best wishes where ever you are in yr treatment.

Luv and Hugs
Spiritx

 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top